# SDR PLGA990901

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347BE
- Make and model: Saab 340B
- Aircraft serial: 340B187
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6356 - THE FLIGHT CREW COULD NOT PUT THE GEAR HANDLE IN THE UP POSITION.  THE CREW DID NOT FOLLOW THE ABNORMAL CHECKLIST TO OVERRIDE THE LATCH SOLENOID.  AIRCRAFT RETURNED WITHOUT INCIDENT.  THE LANDING GEAR WAS MEL'D AND THE AIRCRAFT REPOSITIONED TO ALB.  IN ALB, MAINTENANCE REPAIRED WIRES AT SWITCH 7DG IN THE LEFT WHEEL WELL.  SYSTEM WAS OPERATIONALLY CHECKED GOOD AND RETURNED TO SERVICE.  (M)
